# SDR DALA2015063004107

- Difficulty date: June 29, 2015
- Submitted: July 4, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 51,261 hours, 20,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN FLOOR SUPPORT BS 344 - 360 LBL 12 CRACKED.   MAINTENANCE R & R THE FLOOR SUPPORT IAW DWG 141A5230 REV A AND SRM 51-40.
